You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Stochastic Population Models in Genetics
F. P. Kelly
Journal of Applied Probability
Vol. 13, No. 1 (Mar., 1976), pp. 127-131
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3212672
Page Count: 5
You can always find the topics here!Topics: Stochastic models, Population size, Population genetics, Genetics, Markov processes, Population distributions, New family
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Trajstman (1974) has shown that two different population models used to study the number of mutant forms maintained in a population have a certain marginal stationary distribution in common. In this note a general stochastic population model is proposed which subsumes these two models and shows that their transition rates are also related.
Journal of Applied Probability © 1976 Applied Probability Trust